# SDR LX5R200600002

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- Aircraft time: 3,310 hours, 4,991 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Part number: K31C22
- Condition: Shorted
- Location: Autofeather Sys
- Part time: 3,310 hours, 4,991 cycles
- Component: Autofeather Sys, Beech
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL THE CREW GOT THE AUTOFEATHER OFF LIGHT AND THE MASTER CAUTION LIGHT. THE CREW THEN OPTED TO ABORT TAKEOFF ROLL AND RETURN TO RAMP WITHOUT INCIDENT. UPON RETURNING TO RAMP THE CREW NOTICED THAT THE AUTOFEATHER CIRCUIT BREAKER HAD POPPED, IT WAS RESET BUT WOULD POP AGAIN UPON PUSHING THE LT POWER LEVER FORWARD. THE PLANE WAS BROUGHT INTO MAINTENANCE AND THE MECHANIC FOUND THAT THERE WAS A CHAFED WIRE BEHIND THE INSTRUMENT PANEL FOR THE AUTOFEATHER SWITCH. THIS WIRE WAS REPAIRED AND THE AIRCRAFT WAS OPS CHECKED AND RETURNED TO SERVICE.
